# SDR ABXA20120208275

- Difficulty date: February 8, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN INT CORRODED FS 676-698, 36L.  REPAIRED DAMAGE SKIN AREA AT STA 676 S36L LOWER SKIN P/N 143T3220 IAW B767-200 SRM 53-00-01 FIG 201 REPAIR 12.  REPAIR IS A CAT B REPAIR SEE 53-00-01 FIG 201 REPAIR 12 TABLE III FOR REINSP REQUIREMENTS.  AIRCRAFT WAS GROUNDED.
